# SDR DALA2019111506713

- Difficulty date: November 14, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 63,753 hours, 23,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1460-1480
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6715, L/P 1360073) CORROSION ON FLOOR SUPPORTS BTW STA= 1460 AND 1480 STRINGERS 27L TO 27R OF AFT CARGO COMPARTMENT. CORRECTIVE ACTION: CORROSION LEVEL 2: FLOOR SUPPORTS BTW STA = 1460 AND 1480 STRINGERS 27L TO 27R OF AFT CARGO COMPARTMENT WERE REPAIRED PER B757-200 SRM 53-00-53 REPAIR 1 PARAGRAPH 4. TABLE 201.
